DOI 10.1097/ms9.0000000000005389
Acute pancreatitis following semaglutide therapy: a case report.
Аннотация
BACKGROUND
Acute pancreatitis (AP) is a potentially life-threatening condition that can result from various aetiologies. While gallstones and alcohol consumption are the most common causes, medications can also induce AP. In the absence of a clear cause, drug-induced acute pancreatitis (DIAP) may pose challenges for clinicians. This is especially true when addressing unusual and rare causes such as glucagon-like peptide-1 receptor agonists.
CASE PRESENTATION: A 41-year-old Saudi man was admitted to the hospital with epigastric pain after receiving subcutaneous semaglutide for weight loss. Laboratory test results revealed AP.
CONCLUSIONS
In conclusion, semaglutide-induced acute pancreatitis is a rare but serious adverse effect. Clinicians should be aware of this potential adverse effect, particularly in patients without a history of diabetes mellitus who are using the drug for weight loss. Early recognition and discontinuation of the drug are crucial for the management of this condition.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.